# SDR SWAA2013031413634

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 21,066 hours, 12,434 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 187A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN CRACKED AT STA 96.25 TO SAT 98.5.  REPAIRED SKIN PER SRM.
